Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 76951, 9 pages

Minimal conditions on Clifford semigroup congruences

Department of Mathematics, Faculty of Science, Menoufiya University, Shebin El-kom 32511, Egypt

Received 6 April 2006; Accepted 6 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. El-Ghali M. Abdallah, L. N. Gab-Alla, and Sayed K. M. Elagan, “Minimal conditions on Clifford semigroup congruences,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 76951, 9 pages, 2006. doi:10.1155/IJMMS/2006/76951